# SDR SWAA992121

- Difficulty date: December 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EVACUATION SLIDE FALLING OUT OF CONTAINER.  REINSTALLED SLIDE ASSY PER MM.
